# SDR DL76L050128

- Difficulty date: February 24, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 66,564 hours, 10,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T1226
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN ATTACH POINTS FOR INBOARD FLAP (NR 3), C/W ERA 089397-14MA SUBMITTED MRR PER REQUIREMENTS OF THIS ERA.
